Translator Disclaimer
2006 A note on lower bounds of martingale measure densities
Dmitry Rokhlin, Walter Schachermayer
Illinois J. Math. 50(1-4): 815-824 (2006). DOI: 10.1215/ijm/1258059493

Abstract

For a given element $f\in L^1$ and a convex cone $C\subset L^\infty$, $C\cap L^\infty_+=\{0\}$, we give necessary and sufficient conditions for the existence of an element $g\ge f$ lying in the polar of $C$. This polar is taken in $(L^\infty)^*$ and in $L^1$. In the context of mathematical finance the main result concerns the existence of martingale measures whose densities are bounded from below by a prescribed random variable.

Citation

Download Citation

Dmitry Rokhlin. Walter Schachermayer. "A note on lower bounds of martingale measure densities." Illinois J. Math. 50 (1-4) 815 - 824, 2006. https://doi.org/10.1215/ijm/1258059493

Information

Published: 2006
First available in Project Euclid: 12 November 2009

zbMATH: 1142.60033
MathSciNet: MR2247847
Digital Object Identifier: 10.1215/ijm/1258059493

Subjects:
Primary: 60G44
Secondary: 60J45

Rights: Copyright © 2006 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.50 • No. 1-4 • 2006
Back to Top